# SDR SWIA20230712603

- Difficulty date: June 3, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER PAX DOOR SILL HAS A CRACK ON ASSY BRACKET APPROX FS 280 AND STGR 3L AS MARKED     (C-CHECK RO 7/11/2023)    REMOVED AND REPLACED LH UPPER PAX DOOR SILL ANGLE AT APPROX FS280 AND STGR 3L REF CRJ200 SRM 51-42-06 AND DWG 600-31057 REV P.   COMPLIED WITH TASK CARD 51-900-1003-SKY, LEAK CHECKS GOOD
